Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

On Marvelon, Terbinafine, have recently started breakthrough bleeding. How long will it take to subside?

I ve been on Marvelon 28-day for about a year and just recently started having breakthrough bleeding after three weeks into a 9 week course of Terbinafine for my finger nail. I take the birth control in the morning(7:50am) and the Terbinafine at night(7:00pm). My doctor said it was just from stress but I ve been under a lot worse in the past months with no BTB, looking further online I ve found many women have had the same occurrence. Is it normal to have normal period pains/cramps with breakthrough bleed? (They re as bad as before I started birth control and the majority of the reason I m taking BC continuously. ) I have two more weeks of the Terbinafine. How long should it normally take for the BTB to subside after the course of Terbinafine is finished?
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  157
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
hi, in your query its my opinion,
that is no evidence of interaction between terbinafine and marvelon.
in marvelon conraceptive pills may be the first time may experience menstrual irregularities such as spotting, breakthrough bleeding or missed periods. Consult your doctor if any breakthrough bleeding persists. If you don't have a withdrawal bleed for two consecutive months you should do a pregnancy test before starting the next month's contraceptive cycle.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor